# SDR VNAA202311290016

- Difficulty date: October 6, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS (8EAS) ON FUSELAGE SKIN SETTLEMENT AREA OF VENTRAL FIN FAIRING RH.  DENTS (8EAS) ON FUSELAGE SKIN SETTLEMENT AREA OF VENTRAL FIN FAIRING RH WERE REPAIRED PER EA 23-C9-53-1553 REV. IR
